Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the fundamental theory of ordinary differential equations


Author: George R. Sell
Journal: Bull. Amer. Math. Soc. 70 (1964), 529-535
DOI: https://doi.org/10.1090/S0002-9904-1964-11185-X
MathSciNet review: 0163036
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Barbašin, On the theory of general dynamical systems, Uč. Zap. Moskov. Gos. Univ. 135 Matematika, Tom II, (1948), 110-133. (Russian) MR 33453
  • 2. M. Fukuhara, Sur les systèmes des équations différentielles ordinaires, Proc. Imp. Acad. Japan 4 (1928), 448-449.
  • 3. M. Fukuhara, Sur les systèmes d'équations différentielles ordinaires. II, Japan J. Math. 6 (1930), 269-299.
  • 4. F. Hausdorff, Set theory, Chelsea, New York, 1957. MR 86020
  • 5. E. Kamke, Zur Theorie der Systeme gewöhnlicher Differentialgleichungen. II, Acta Math. 58 (1932), no. 1, 57–85 (German). MR 1555344, https://doi.org/10.1007/BF02547774
  • 6. J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 70144
  • 7. H. Kneser, Über die Lösungen eines Systemes gewöhnlicher Differentialgleichungen das der Lipschitzschen Bedingung nicht genügt, S.-B. Preuss. Akad. Wiss. Phys.-Math. Kl. (1923), 121-174.
  • 8. M. I. Minkevič, The theory of integral funnels in generalized dynamical systems without a hypothesis of uniqueness, Dokl. Akad. Nauk SSSR (N.S.) 59 (1948), 1049-1052. (Russian) MR 24077
  • 9. M. I. Minkevič, Theory of integral funnels in dynamical systems without uniqueness, Uč. Zap. Moskov. Gos. Univ. 135, Matematika, Tom II, (1948), 134-151. (Russian) MR 33454
  • 10. E. O. Roxin, Axiomatic theory of control systems, RIAS Tech. Rep. No. 62-16, 1962.
  • 11. R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ. Vol. 32, Amer. Math. Soc. Providence, R. I., 1949. MR 29491


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11185-X

American Mathematical Society